# SDR AT0100043

- Difficulty date: January 5, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT CARGO TRACK BS 937 - 966 CORRODED BEYOND LIMITS.  REPAIRED CARGO TRACK IAW DC9 SRM 51-10-03, 51-10-04, AND 53-21.
